Atomic disintegrations for partially hyperbolic diffeomorphisms

Ale Jan Homburg*

*Corresponding author for this work

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

Shub and Wilkinson and Ruelle and Wilkinson studied a class of volume preserving diffeomorphisms on the three dimensional torus that are stably ergodic. The diffeomorphisms are partially hyperbolic and admit an invariant central foliation of circles. The foliation is not absolutely continuous; in fact, Ruelle and Wilkinson established that the disintegration of volume along central leaves is atomic. We show that in such a class of volume preserving diffeomorphisms the disintegration of volume along central leaves is a single delta measure. We also formulate a general result for conservative three dimensional skew product like diffeomorphisms on circle bundles, providing conditions for delta measures as disintegrations of the smooth invariant measure.

Original languageEnglish
Pages (from-to)2981-2996
Number of pages16
JournalProceedings of the American Mathematical Society
Volume145
Issue number7
DOIs
Publication statusPublished - 2017

Fingerprint

Dive into the research topics of 'Atomic disintegrations for partially hyperbolic diffeomorphisms'. Together they form a unique fingerprint.

Cite this